# SDR QXEA201805170179

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 26,158 hours, 27,954 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 10170971
- Part serial: 33438005616
- Condition: Malfunctioned
- Location: Nr 1 Bleed
- Part time: 16,238 hours, 17,134 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED HOT CAUTION ILLUMINATED. COMPLIED WITH E/C.  LIGHT LLUMINATED AGAIN.  CDS SHOWS FAULT CODE LT BLEED OVERTEMP, STATUS MESSAGE IN FAULT HISTORY.  COMPLIED WITH FIM 36-10-00-810-852. AIRCRAFT PASSED THE OPERATIONAL TEST OF THE BLEED AIR SYSTEM IAW AMM 36-11-00-710-802 AND NO FAULT CODES POSTED IN CDS.  REMOVED AND REPLACED THE LT RTD SENSOR IAW AMM 36-11-16-000-802 AND 36-11-16-400-802, OPS CHECKED GOOD.  NR 1 BLEED HOT CAUTION DID NOT ILLUMINATE. RETURNED TO SERVICE.
